# SDR 95ZZZX2357

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 2751008041
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3494 - ON APPROACH, RIGHT MAIN GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL A DOWN AND LOCKED INDICATION WAS RECEIVED.  MAINTENANCE REPLACED THE RIGHT INBOARD GEAR ACTUATOR, PN 27-51016-003, AND BELLCRANK ASSEMBLY, PN 27-51008-041.  SYSTEM OPERATED SATISFACTORILY.  REF OPERATOR CONTROL NR MALA954429.
